Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 516291, 6 pages
http://dx.doi.org/10.1155/2014/516291
Research Article

An Upper Bound of Large Deviations for Capacities

School of Mathematics, Shandong University, Jinan 250000, China

Received 23 April 2014; Accepted 22 May 2014; Published 15 June 2014

Academic Editor: Xuejun Xie

Copyright © 2014 Xiaomin Cao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Up to now, most of the academic researches about the large deviation and risk theory are under the framework of the classical linear expectations. But motivated by problems of model uncertainties in statistics, measures of risk, and superhedging in finance, sublinear expectations are extensively studied. In this paper, we obtain a type of large deviation principle under the sublinear expectation. This result is a new expression of the Gärtner-Ellis theorem under the sublinear expectations which is in the classical theory of large deviations. In addition, we introduce a new process under the sublinear expectations, that is, the -Poisson process. We give an application of our result and obtain the rate function of the compound -Poisson process in the upper bound of large deviations for capacities. The application of our result opens a new field for the research of risk theory in the future.